# SDR ASAA2016080217594

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,985 hours, 33,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Assy
- Part number: 69242491
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSH-CSA REPORTS DIFFICULTY CLOSING L1 FWD ENTRY DOOR.  ACFT GROUNDED.  FOUND UPPER HINGE ARM LOWER RADIUS LINK LOOSE WITH KEYWASHER AND SCREW SHEARED.  R & R UPPER AND LOWER RADIUS LINK-PIN, WASHERS, KEYWASHER, AND SCREW.  REF AMM 52-11-21, 4, D 1-7.  OPS CK NORMAL.  PERFORMED FWD DOOR OPS TEST.  OPS NORMAL, REF AMM 52-11-00.
